RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Log. J. IGPL, 2019, Volume 27, Issue 1, Pages 1–7 (Mi ljour7)  

Complexity of the interpretability logic IL

Luka Mikeca, Fedor Pakhomovbc, Mladen Vukovića

a Department of Mathematics, Faculty of Science, University of Zagreb, Croatia
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
c National Research University Higher School of Economics, Moscow, Russia

Funding Agency Grant Number
Croatian Science Foundation UIP-05-2017-9219
Contest «Young Russian Mathematics»


DOI: https://doi.org/10.1093/jigpal/jzy015


Bibliographic databases:

ArXiv: 1710.05599
Received: 14.05.2018
Language:

Linking options:
  • http://mi.mathnet.ru/eng/ljour7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019